# SDR ASAA2016030715792

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,993 hours, 4,371 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM CIRCUIT BREAKER OPEN UPON ARRIVAL AT ACFT.  ACFT GROUNDED. INSPECTED P18-2, CB PANEL AND SATCOM CB.  NO DEFECTS NOTED AT THIS TIME.  RESET CB REF AMM 20-60-01.  CB STAYED SET AND SATCOM PROMPT RESTORED.
